burning/heat sensation from eviscerate

  1. New Member
    itzgambino's Avatar
    Join Date
    Sep 2008
    Posts
    214
    Rep Power
    182
    Level
    13
    Lv. Percent
    21.07%

    burning/heat sensation from eviscerate


    I just recently started to get the burning/tingling heat sensation again after i dose eviscerate. After a couple of uses I eventually stopped getting it but the sensation has made a comeback. Is there any specific reason for this? Keep in mind that I have not changed the way I dose it or anything.

  2. Senior Member
    liquid's Avatar
    Join Date
    Jan 2008
    Posts
    1,609
    Rep Power
    110494
    Level
    32
    Lv. Percent
    76%
    Achievements Activity ProPosting Pro

    My guess is that the skin is dry<sensitive>, or the area you have cleaned with really hot water.

Similar Forum Threads

  1. Eviscerate and heat stack
    By Steelwolf in forum Genomyx
    Replies: 1
    Last Post: 02-13-2011, 08:52 AM
  2. Burning sensation while running
    By itzgambino in forum Training Forum
    Replies: 0
    Last Post: 07-25-2010, 11:22 AM
  3. Burning Sensation
    By soseg in forum Nutrition / Health
    Replies: 10
    Last Post: 07-10-2007, 12:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in